Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to treat Schizoaffective disorder with traces of bipolar disorder?

The Psychiatrist precribed for me Saphris 20mg, Lithium Carbonate 600mg, Ambien 10mg and Clonazepan 2mg,Benadryl 50mg. He says that I have Schizoaffective disorder with just trazes of Bipolar Diosrder ll and I dont think this combination is right for meMy question is why has to do Lithium Carbonate 600mg with Mood Swings when he does not even talk to me just four question and out the door? What can I do because I am opposed to take Lithium I do not believe in it because the reaserch that I have done tells a diffrent story ?
Tue, 21 Jul 2020
Report Abuse
Psychiatrist 's  Response
Hi,

You may be having schizo-affective disorder characterized by symptoms of schizophrenia in between with mood swings (seen in BPAD). If you are not comfortable with lithium, it can be changed into Sodium Valproate or Divalproex Sodium.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Aju Jose, Psychiatrist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Mood stabilizer


How to treat Schizoaffective disorder with traces of bipolar disorder?

Hi, You may be having schizo-affective disorder characterized by symptoms of schizophrenia in between with mood swings (seen in BPAD). If you are not comfortable with lithium, it can be changed into Sodium Valproate or Divalproex Sodium. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Aju Jose, Psychiatrist